Publicacions Matemàtiques

New strips of convergence for Dirichlet series

Andreas Defant, Domingo García, and Manuel Maestre

Full-text: Open access

Abstract

In this article we study the interplay of the theory of classical Dirichlet series in one complex variable with recent development on monomial expansions of holomorphic functions in infinitely many variables. For a given Dirichlet series we obtain new strips of convergence in the complex plane related to Bohr’s classical strips of uniform but non absolute convergence.

Article information

Source
Publ. Mat., Volume 54, Number 2 (2010), 369-388.

Dates
First available in Project Euclid: 28 June 2010

Permanent link to this document
https://projecteuclid.org/euclid.pm/1277731538

Mathematical Reviews number (MathSciNet)
MR2675929

Zentralblatt MATH identifier
1207.30001

Subjects
Primary: 30B50: Dirichlet series and other series expansions, exponential series [See also 11M41, 42-XX]
Secondary: 32A05: Power series, series of functions

Keywords
Dirichlet series power series polynomials

Citation

Defant, Andreas; García, Domingo; Maestre, Manuel. New strips of convergence for Dirichlet series. Publ. Mat. 54 (2010), no. 2, 369--388. https://projecteuclid.org/euclid.pm/1277731538


Export citation